# SDR AALA20140720005

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 44,564 hours, 7,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT RT AFT OVERWING DOOR INOPERATIVE.  REPLACED LAMP FOR EMER EXIT SIGN AT RT AFT OVERWING DOOR.  OPERATIONS CHECKED NORMAL.
